Alert archive / Wyoming / Tornado Warnings in 2019
Tornado Warning 30, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Aug 11, 2019, 2:54 PM MDT for Laramie County, Wyoming. It was in force for 11 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2019, 2:54 PM MDT (20:54 UTC)
- Expired
- Aug 11, 2019, 3:05 PM MDT
- In force
- 11 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 29 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 2:54 PM MDT | TORNADO | 3 S Hillsdale, WY | IMAGES RECEIVED OF BRIEF LANDSPOUT TORNADO. |
| Aug 11, 2:57 PM MDT | HAIL 1.5 | 2 Ne Hillsdale, WY | HAIL UP TO PING PONG SIZE. DAMAGED SKYWINDOWS AT RESIDENTIAL HOME, BROKEN WINDSHIELD, HOUSE GUTTERS DAMAGED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 1:24 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
671
WFUS55 KCYS 112054
TORCYS
WYC021-112130-
/O.NEW.KCYS.TO.W.0030.190811T2054Z-190811T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
254 PM MDT Sun Aug 11 2019
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
South central Laramie County in southeastern Wyoming...
* Until 330 PM MDT.
* At 254 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Hillsdale, or 17 miles east of Cheyenne, moving
northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* This tornadic thunderstorm will remain over mainly rural areas of
south central Laramie County.
This includes Interstate 80 in Wyoming between mile markers 379 and
384.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4113 10449 4118 10452 4124 10444 4116 10437
TIME...MOT...LOC 2054Z 242DEG 20KT 4118 10445
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Lyons2 follow-up statements
197
WWUS55 KCYS 112057
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
257 PM MDT Sun Aug 11 2019
WYC021-112130-
/O.CON.KCYS.TO.W.0030.000000T0000Z-190811T2130Z/
Laramie WY-
257 PM MDT Sun Aug 11 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR SOUTH
CENTRAL LARAMIE COUNTY...
At 256 PM MDT, a confirmed tornado was located near Hillsdale, or 16
miles east of Cheyenne, and is nearly stationary. This does not
include the city of Cheyenne.
HAZARD...TORNADO and ping pong ball size hail.
SOURCE...Public confirmed tornado.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
Locations impacted include...
Hillsdale.
This includes Interstate 80 in Wyoming between mile markers 379 and
384.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4117 10438 4116 10438 4113 10449 4118 10452
4124 10444
TIME...MOT...LOC 2056Z 078DEG 3KT 4116 10448
TORNADO...OBSERVED
HAIL...1.50IN
$$
Lyons013
WWUS55 KCYS 112105
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
305 PM MDT Sun Aug 11 2019
WYC021-112114-
/O.CAN.KCYS.TO.W.0030.000000T0000Z-190811T2130Z/
Laramie WY-
305 PM MDT Sun Aug 11 2019
...THE TORNADO WARNING FOR SOUTH CENTRAL LARAMIE COUNTY IS
CANCELLED...
The tornado has dissipated and the Tornado Warning has been
cancelled. However, large hail up to Golfball size and damaging
winds remain likely and a Severe Thunderstorm Warning remains in
effect for the area.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Wyoming.
LAT...LON 4117 10438 4116 10438 4113 10449 4118 10452
4124 10444
TIME...MOT...LOC 2101Z 242DEG 20KT 4118 10443
$$
LyonsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Aug 11, 1:32 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Aug 11, 1:32 PM MDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
132 PM MDT Sun Aug 11 2019
.UPDATE...
Issued at 130 PM MDT Sun Aug 11 2019
Severe thunderstorm watch #570 in effect till 8 PM MDT for all
Nebraska Panhandle Counties and the following counties in
southeastern Wyoming, Converse, Niobrara, Platte, Goshen, and
Laramie Counties.
UPDATE Issued at 1219 PM MDT Sun Aug 11 2019
Storm Prediction Center with their 16z update have continued the
trend for overall slight risk of severe weather this afternoon.
Trended PoP and QPF values to reflect a blend of the HRRR, GFS,
and NBM to cover the main spatial trends. Thinking the convective
initiation of the HRRR is too far eastward considering the last
couple hours of KCYS radar reflectivities and beginning of storms
now along the Southern Laramie Range. Main threats remain strong
thunderstorm winds, hail upwards of 2 inches possible along with
an isolated tornado or two. Storms should begin as initial
supercells on the WY high plains before consolidating into an
eventual bowline structure. Dewpoints at the moment sitting in the
60s from the Laramie Range eastward into the NE Panhandle. Main
timing of storms will be from about 1 PM through 8 PM.
&&
.SHORT TERM...(Today through Monday Night)
Issued at 200 AM MDT Sun Aug 11 2019
Severe thunderstorms today...followed by fire weather concerns
Monday are the forecast challenges this morning.
Currently...Complex situation across the area this morning. First
off...a hug MCS has developed over northwestern Kansas and
southwestern Nebraska this morning and shows no signs of
weakening. Most of northern Kansas and southern Nebraska is under
this MCS. Water vapor imagery showing a good plume of subtropical
moisture in eastern Utah and western Colorado this
morning...lifting north into south central Wyoming at this time.
Latest GFS PWATS showing close to 1.0 inch in this plume as it
moves into our area. Off to the northwest...a Pacific low pressure
system is currently tracking across eastern Oregon...moving
northeast into western Montana. Finally on surface analysis...we
have a surface boundary that looks to be laying along the east
slopes of the Laramie Range...northwest into southwestern Montana.
East of this front...dewpoints in the 60s being observed in the
Panhandle...with 40s in Albany County and northwestern Colorado.
Models remain consistent on the solution for todays forecast. A
disturbance in the monsoonal flow is forecast to tracks into
northeastern Colorado and southern Nebraska Panhandle by this
afternoon. This disturbance...along with the northwestern low are
expected to begin lifting the stationary surface front to the
northeast this afternoon as a warm front. Mesoscale guidance
showing developing over the Laramie Range around 18Z...lifting
northeast along the warm front as the afternoon progresses.
Signatures on simulated radar from HRRR and Hires-NMM initially
showing discrete supercells that form into bowing segments in the
northern Panhandle as they move northeast. GFS surface based CAPE
initially around 1500 J/KG at 18Z...increases to 2500-3000J/KG by
21Z across Niobrara County and northern Panhandle by 21Z. 0-6km shear
increasing to 40-45kts should be sufficient for supporting these
supercells. Do expect all modes of severe convective weather to
develop with these storms today.
Warm front looks to clear the northern Panhandle by mid
evening...a little slower than what we were seeing 24 hours ago.
Held onto high PoPs in the Panhandle through 03Z before decreasing
at 06Z.
Very dry air behind the front begins to shift into southwest
Wyoming after 06Z and into Carbon County by 12Z Monday. GFS
showing PWATS down to .2 to .3 inch across Carbon County by that
time with 700mb winds increasing to 25-30kts. Still very confident
in critical fire weather conditions developing over southwestern
and western Carbon County Monday late morning that continues into
the early evening. Decided to upgrade the Watch for southwest
Carbon County (FWZ 304) to a Red Flag Warning for Monday.
Confidence not so high for FWZ 310...so left as a watch for the
time being. Am not getting the lower humidity at this time...only
getting down to the upper teens over western Laramie and Platte
Counties Monday afternoon. Will give the day shift another look to
see what the 12Z guidance shows.
.LONG TERM...(Tuesday through Saturday)
Issued at 200 AM MDT Sun Aug 11 2019
Tuesday...Northwest flow aloft prevails. With a surface boundary
across our eastern counties and adequate low and mid level moisture,
we may see isolated afternoon and evening thunderstorms along and
east of a Cheyenne to Chadron line.
Wednesday...Although the flow aloft remains northwest, warmer
temperatures aloft and a drier airmass will likely limit any shower
or thunderstorm development. This will also aid in a decent warming
trend.
Thursday...The low amplitude ridge axis moves off to our east and
temperatures will continue to warm with 700 mb temperatures near 16
Celsius. The cap may be just weak enough to allow for isolated
thunderstorm development east of a Douglas to Cheyenne line in the
evening.
Friday...The flow aloft backs to southwest. As a low level boundary
develops over our eastern counties, we may see isolated late day
showers and thunderstorms east of a Douglas to Cheyenne line.
Saturday...Mostly dry due to warm temperatures aloft limiting
convective potential under southwest flow aloft.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1137 AM MDT Sun Aug 11 2019
Widespread convection is expected today with max tops to FL500.
MVFR to IFR conditions are likely at all terminals on the plains
today with the storms. Winds will be erratic and gusty around
storms with potential for hail to 2 inches in diameter. Tornadoes
while not likely are possible. Expect rapid clearing from the west
after 0600z and ceilings becoming FEW to SKC as drier air moves in
from the west.
&&
.FIRE WEATHER...
Issued at 1220 PM MDT Sun Aug 11 2019
Widespread isolated to scattered showers and thunderstorms
possible this afternoon ahead of shift in drier atmospheric
conditions. Fairly dry conditions expected to persist through the
week allowing for additional curing of fuels and increased risk
for wildfire spread. Critical fire weather conditions still on
track for FWZ 304 for Monday. RH levels and winds for FWZ 310 on
Monday still seem borderline to hold the watch for another model
cycle seeing as convection this afternoon may wet fuels enough to
limit fire growth tomorrow.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning from 11 AM to 7 PM MDT Monday for WYZ304.
Fire Weather Watch from Monday morning through Monday evening
for WYZ310.
NE...None.
&&
UPDATE...WM
SHORT TERM...GCC
LONG TERM...RUBIN
AVIATION...AL
FIRE WEATHER...WMHazardous weather outlook, Aug 11, 1:40 PM MDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 140 PM MDT Sun Aug 11 2019 WYZ104-109-110-112>114-121945- Ferris/Seminoe/Shirley Mountains-Central Carbon County- North Snowy Range Foothills-Sierra Madre Range- Upper North Platte River Basin-Snowy Range- 140 PM MDT Sun Aug 11 2019 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT General risk of thunderstorms this afternoon. Some may be on the strong side with gusty winds and hail. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Isolated late day thunderstorms will be possible on Tuesday, Thursday and Friday. .Spotter information statement... Please relay your reports of heavy rain, flooding, damage, hail and strong winds to local law enforcement or to your National Weather Service. NEZ002-003-019>021-054-055-095-096-WYZ101>103-106-117-121945- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range- Central Laramie Range and Southwest Platte County- South Laramie Range Foothills- 140 PM MDT Sun Aug 11 2019 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Severe Thunderstorm Watch in effect till 8 PM MDT. Slight risk for severe thunderstorms this afternoon and evening. Main threats will be wind gusts in excess of 60 mph and large hail perhaps above 2 inches in diameter. An isolated tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Isolated late day thunderstorms will be possible on Tuesday, Thursday and Friday. .Spotter information statement... Please relay your reports of heavy rain, flooding, damage, hail, funnel clouds, tornadoes and strong winds to local law enforcement or to your National Weather Service. WYZ105-115-116-121945- Shirley Basin-Laramie Valley-South Laramie Range- 140 PM MDT Sun Aug 11 2019 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Marginal risk for severe thunderstorms this afternoon and evening. Main threats will be wind gusts in excess of 60 mph and large hail perhaps above 2 inches in diameter. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Isolated late day thunderstorms will be possible on Tuesday, Thursday and Friday. .Spotter information statement... Please relay your reports of heavy rain, flooding, damage, hail, and strong winds to local law enforcement or to your National Weather Service. WYZ111-121945- Southwest Carbon County- 140 PM MDT Sun Aug 11 2019 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT General risk of thunderstorms this afternoon. Some may be on the strong side with gusty winds and hail. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Red Flag Warning for critical fire weather potential for Monday from 11 AM through 7 PM MDT. Please see product for additional information. Isolated late day thunderstorms will be possible on Tuesday, Thursday and Friday. .Spotter information statement... Please relay your reports of heavy rain, flooding, damage, hail and strong winds to local law enforcement or to your National Weather Service. WYZ107-108-118-119-121945- East Platte County-Goshen County-Central Laramie County- East Laramie County- 140 PM MDT Sun Aug 11 2019 This hazardous weather outlook is for portions of southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Severe Thunderstorm Watch in effect till 8 PM MDT. Slight risk for severe thunderstorms this afternoon and evening. Main threats will be wind gusts in excess of 60 mph and large hail perhaps above 2 inches in diameter. An isolated tornado or two cannot be ruled out. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Fire Weather Watch in effect for Monday from 11 AM through 7 PM MDT. Please the product for additional information. Isolated late day thunderstorms will be possible on Tuesday, Thursday and Friday. .Spotter information statement... Please relay your reports of heavy rain, flooding, damage, hail, funnel clouds, tornadoes and strong winds to local law enforcement or to your National Weather Service.
In the hours before
Special weather statement, Aug 11, 2:13 PM MDT, 41 minutes before
Special Weather Statement National Weather Service Cheyenne WY 213 PM MDT Sun Aug 11 2019 WYZ101-112100- Converse County Lower Elevations WY- 213 PM MDT Sun Aug 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CONVERSE COUNTY UNTIL 300 PM MDT... At 213 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles southeast of Edgerton, or 33 miles northeast of Casper, moving northeast at 40 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Converse County. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for east central Wyoming. LAT...LON 4328 10562 4320 10607 4336 10608 4344 10579 TIME...MOT...LOC 2013Z 244DEG 34KT 4328 10606 Lyons
Special weather statement, Aug 11, 2:14 PM MDT, 40 minutes before
Special Weather Statement National Weather Service Cheyenne WY 214 PM MDT Sun Aug 11 2019 WYZ108-117-118-112100- Goshen County WY-Central Laramie County WY- South Laramie Range Foothills WY- 214 PM MDT Sun Aug 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN AND NORTH CENTRAL LARAMIE COUNTIES UNTIL 300 PM MDT... At 214 PM MDT, Doppler radar was tracking a strong thunderstorm over Whitaker, or 18 miles north of Cheyenne, moving east at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Whitaker. This includes Interstate 25 in Wyoming between mile markers 24 and 37. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Wyoming. LAT...LON 4131 10490 4146 10499 4165 10469 4139 10445 TIME...MOT...LOC 2014Z 248DEG 18KT 4142 10485 Lyons
Special weather statement, Aug 11, 2:17 PM MDT, 37 minutes before
Special Weather Statement National Weather Service Cheyenne WY 217 PM MDT Sun Aug 11 2019 WYZ106-107-116-112100- East Platte County WY-South Laramie Range WY- Central Laramie Range and Southwest Platte County WY- 217 PM MDT Sun Aug 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALBANY... NORTHWESTERN LARAMIE AND SOUTHWESTERN PLATTE COUNTIES UNTIL 300 PM MDT... At 217 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northeast of Baldy Peak, or 30 miles north of Laramie, moving northeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Albany, northwestern Laramie and southwestern Platte Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Wyoming. LAT...LON 4162 10545 4178 10551 4200 10511 4167 10494 TIME...MOT...LOC 2017Z 242DEG 16KT 4171 10537 Lyons
Special weather statement, Aug 11, 2:25 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
225 PM MDT Sun Aug 11 2019
WYZ117>119-112115-
Central Laramie County WY-South Laramie Range Foothills WY-
East Laramie County WY-
225 PM MDT Sun Aug 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
315 PM MDT...
At 225 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Rockport, or 11 miles southeast of Cheyenne,
moving northeast at 10 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Burns and Hillsdale.
This includes Interstate 80 in Wyoming between mile markers 372 and
394.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Wyoming.
LAT...LON 4102 10485 4130 10443 4117 10414 4100 10453
4100 10482
TIME...MOT...LOC 2025Z 232DEG 9KT 4100 10471
LyonsSpecial weather statement, Aug 11, 2:38 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Cheyenne WY 238 PM MDT Sun Aug 11 2019 WYZ101-112130- Converse County Lower Elevations WY- 238 PM MDT Sun Aug 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY UNTIL 330 PM MDT... At 238 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles west of Bill, or 28 miles north of Douglas, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Bill. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for east central Wyoming. LAT...LON 4300 10566 4332 10566 4338 10499 4302 10494 TIME...MOT...LOC 2038Z 268DEG 26KT 4315 10553 Lyons
Local storm report, Aug 11, 2:53 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
253 PM MDT SUN AUG 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL HILLSDALE 41.21N 104.48W
08/11/2019 M1.00 INCH LARAMIE WY AMATEUR RADIO
&&
WMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 1:05 AM MDT | Red Flag Warning | CYS | 42 hr | |
| Aug 11, 12:48 PM MDT | Special Weather Statement | CYS | Laramie | 42 min |
| Aug 11, 1:28 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
| Aug 11, 1:42 PM MDT | Special Weather Statement | CYS | Laramie | 48 min |
| Aug 11, 1:57 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 48 min |
| Aug 11, 2:03 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Aug 11, 2:04 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Aug 11, 2:13 PM MDT | Special Weather Statement | CYS | Converse | 47 min |
| Aug 11, 2:14 PM MDT | Special Weather Statement | CYS | Laramie | 46 min |
| Aug 11, 2:17 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Aug 11, 2:23 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 37 min |
| Aug 11, 2:25 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Aug 11, 2:38 PM MDT | Special Weather Statement | CYS | Converse | 52 min |
| Aug 11, 2:43 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 17 min |
| Aug 11, 2:47 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 43 min |
| Aug 11, 2:58 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 47 min |
| Aug 11, 3:07 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Aug 11, 3:14 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Aug 11, 3:16 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 44 min |
| Aug 11, 3:28 PM MDT | Flash Flood Warning | CYS | Laramie | 3 hr |
| Aug 11, 3:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Aug 11, 3:29 PM MDT | Special Weather Statement | CYS | Niobrara | 46 min |
| Aug 11, 3:41 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 34 min |
| Aug 11, 3:48 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
| Aug 11, 3:56 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 34 min |
| Aug 11, 4:06 PM MDT | Areal Flood Advisory | CYS | Converse, Niobrara, Platte | 3 hr |
| Aug 11, 4:08 PM MDT | Special Weather Statement | CYS | Goshen | 52 min |
| Aug 11, 4:10 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 23 min |
| Aug 11, 4:36 PM MDT | Special Weather Statement | CYS | Niobrara | 39 min |
Nearby
Tornado Warnings in Wyoming, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.